# SDR FDEA201105251977

- Difficulty date: May 25, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 22,282 hours, 11,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53812310200
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 6-5310-7-5006, PART 3, FIG 10 WORK STEP 2 AT CABIN FRAME 44 LT SIDE STRINGER 27 TO STRINGER 28 FOUND UNABLE TO COMPLY TO FRAME FOOT CUTOUT DIMENSIONS IAW FIG 8, SHEET 1.  COMPLIED WITH EA NR 6-5310-143580 TITLE: FUSELAGE -CENTER SECT AD 2004-23-20.  REPAIR LT SIDE FRAME 44 FROM STR 24 TO STR 28. SB A300-53-6125R02, EO 6-5310-7-5006 REPAIR.  REPAIR CLASSIFIED MAJOR AIAW GMM 6-2-100 REV 112.
